MAUDE Adverse Event Report: SYNTHES GMBH CONNECSCR CANN F/ETN F/SUPRAPATELLAR APP; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH CONNECSCR CANN F/ETN F/SUPRAPATELLAR APP; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.010.404
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the threads on the cannulated connecting screw appear stripped, making it difficult to remove connect or disconnect from nail.Protection sleeves were jammed in the protection sleeve handle and are very difficult to disassemble.Concomitant devices reported: unk - nails(part# unknown, lot# unknown, qty unknown) this report is for one (1) connecscr cann f/etn f/suprapatellar app.This is report 1 of 5 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that there was no damage or defects with the cann connecting scr f/percutan insts nl.No mating device was returned.A dimensional inspection was performed for the cann connecting scr f/percutan insts nl and met specifications.A functional test could not be performed as the mating device was not returned.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the cann connecting scr f/percutan insts nl was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? the following drawings reflecting the current and manufactured revisions were reviewed.Device history lot - product code #: 03.010.404 , synthes lot #: u257507, supplier lot #: u257507, released to warehouse 14feb2017/26apr2017, supplier : (b)(4).A manufacturing record evaluation was performed for the non-sterile article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONNECSCR CANN F/ETN F/SUPRAPATELLAR APP
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key13120330
Report Number8030965-2021-10574
Device Sequence Number14582277
Product Code FZX
UDI-Device Identifier07611819501706
UDI-Public(01)07611819501706
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.404
Device Lot NumberU257507
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer02/02/2022
03/15/2022
03/18/2022
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date02/02/2022
03/15/2022
03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONNECSCR CANN F/ETN F/SUPRAPATELLAR APP; HAND F/PROTECT SL F/ETN F/SUPRAPATELLAR; PROTECT SLEEVE 12 F/ETN F/SUPRAPATELLAR; PROTECT SLEEVE 14.5 F/ETN F/SUPRAPATELLA; UNK - NAILS
Patient SexUnknown